Hochschild cohomology of some quantum complete intersections

Author: 

Erdmann, K
Hellstrom-Finnsen, M

Publication Date: 

November 2018

Journal: 

JOURNAL OF ALGEBRA AND ITS APPLICATIONS

Last Updated: 

2019-08-17T14:51:03.13+01:00

Issue: 

11

Volume: 

17

DOI: 

10.1142/S0219498818502158

page: 

1850215-1850215

abstract: 

© 2018 World Scientific Publishing Company. We compute the Hochschild cohomology ring of the algebras A = k(X,Y)/(Xa,XY - qY X,Ya) over a field k where a ≥ 2 and where q k is a primitive ath root of unity. We find the dimension of HHn(A) and show that it is independent of a. We compute explicitly the ring structure of the even part of the Hochschild cohomology modulo homogeneous nilpotent elements.

Symplectic id: 

742602

Download URL: 

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article